# SDR DALA2019040502248

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 203
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1013102) DURING CURRENT H-CHECK, ONE DENT WAS FOUND ON THE EXTERNAL SKIN AT BS 203.8 AND ABOVE STR24R. MAINTENANCE REPAIRED DAMAGE PER ERA 576440-14.
